| Model Number |
54850016545 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient diagnosed with spinal degeneration at l4¿5 and underwent mis-tlif surgery.It was reported that when attempting to secure the rod, the nut could not be properly locked despite multiple attempts.The surgeon then replaced the screw with another screw of the same size, after which the nut was successfully locked and the surgery was completed smoothly.There were no patient symptoms reported.There were no further complications reported regarding the event.